IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 5417 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE here  
     Search
     Current Issue
     Submit Article 
     My Preferences 
     Dermatology crossword 

 


This article has been cited by
1Horizontal melanonychia
A. Salman,A. Eser,I. Kaygusuz Atagunduz,T. Ergun
Actas Dermo-Sifiliográficas (English Edition).2017;108(5)469
[DOI]
2Nail Toxicity Induced by Cancer Chemotherapy
Peter Gilbar,Alice Hain,Veta-Marie Peereboom
Journal of Oncology Pharmacy Practice.2009;15(3)143
[DOI]
3Nail Toxicity Induced by Cancer Chemotherapy
Marisa Kardos Garshick,Patricia L. Myskowski
Journal of Oncology Pharmacy Practice.2018;15(3)439
[DOI]
4Imatinib-associated hyperpigmentation, a side effect that should be recognized
T Mcpherson,V Sherman,R Turner
Journal of the European Academy of Dermatology and Venereology.2009;23(1)82
[DOI]
5Horizontal melanonychia
A. Salman,A. Eser,I. Kaygusuz Atagunduz,T. Ergun
Actas Dermo-Sifiliográficas.2017;108(5)469
[DOI]
6An Update on Drug-Induced Pigmentation
Amanda F. Nahhas,Taylor L. Braunberger,Iltefat H. Hamzavi
American Journal of Clinical Dermatology.2019;20(1)75
[DOI]
7Imatinib mesylate–induced repigmentation of vitiligo lesions in a patient with recurrent gastrointestinal stromal tumors
Hui Han,Yang-yang Yu,Yu-hong Wang
Journal of the American Academy of Dermatology.2008;59(5)S80
[DOI]
8Imatinib-induced diffuse hyperpigmentation of the oral mucosa, the skin, and the nails in a patient affected by chronic myeloid leukemia: report of a case and review of the literature
Francesca Di Tullio,Victor D. Mandel,Rosa Scotti,Claudia Padalino,Giovanni Pellacani
International Journal of Dermatology.2018;57(7)784
[DOI]
9Chemotherapeutic agents and the skin: An update
Noushin Heidary,Haley Naik,Susan Burgin
Journal of the American Academy of Dermatology.2008;58(4)545
[DOI]
10Intraoral hyperpigmentation due to imatinib mesylate. A review of the literature
Nilesh Pancholi,Pankaj Taneja
Oral Surgery.2016;9(4)206
[DOI]
11Efectos secundarios cutáneos de los fármacos antineoplásicos (II): inhibidores de cinasas y anticuerpos monoclonales
Lorena Leal Canosa,María José Fuente González,Miquel Ribera Pibernat
Piel.2009;24(8)427
[DOI]
12Pigmentary changes in patients treated with targeted anticancer agents: A systematic review and meta-analysis
Julia Dai,Viswanath R. Belum,Shenhong Wu,Vincent Sibaud,Mario E. Lacouture
Journal of the American Academy of Dermatology.2017;77(5)902
[DOI]
Online since 15th March '04
Published by Wolters Kluwer - Medknow